# SDR JJBA201812053002

- Difficulty date: December 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 29,632 hours, 20,570 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Heater
- Condition: Malfunctioned
- Location: Drain Nipple
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM LAV SINK AND BURNING SMELL NOTED. DETERMINED SMOKE/STEAM COMING FROM HEATED DRAIN NIPPLE PULLED AND COLLARED CB E11 LABELED DRAIN HEATERS.
